# SDR SWIA201334921

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 27,892 hours, 23,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE INBD ZONE 1 DENT OUT OF LIMITS.  DENT APPROXIMATELY 7 INCHES X 4 INCHES X 9/16 INCHES DEEP.  SERVICE PERFORMED DENT REMOVAL AT LT INBD LEADING EDGE OF WING IAW SRM.
